MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? Fibered; Device, Vascular, For Promoting Embolization

BOSTON SCIENTIFIC CORPORATION EMBOLD? Fibered; Device, Vascular, For Promoting Embolization
Model Number M001394240100200
Medical Device Problem Codes Premature Activation (1484); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Device analysis findings: the returned device consisted of an embold fibered coil without the delivery wire and distal coupler.The coil was returned inserted in a non-boston scientific microcatheter with a segment of the coil protruding out of the distal tip of the microcatheter.Visual examination revealed a stretched coil.X-ray imaging revealed a coil separation from distal coupler while in the non-bsc microcatheter.Device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review statement: a risk review performed for the embold fibered device confirmed that the reported events are known events defined in the product's risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause linked to device but unable to trace more specifically.
 
Event or Problem Description
Reportable based on device analysis completed on 08jun2026.It was reported that premature deployment occurred.A 10x20 embold fibered was selected for an embolization procedure.The coil was difficult to advance and deployed in the catheter before 25 percent of the coil was deployed.There were no patient complications as a result of this event.An alternate device was used to complete the procedure.However, device analysis revealed coil separation from the distal coupler.

Brand Name
EMBOLD? Fibered
Common Device Name
Device, Vascular, For Promoting Embolization
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork
EI  
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key25738424
Report Number2124215-2026-36111
Device Sequence Number10459398
Product Code KRD
UDI-Device Identifier08714729983637
UDI-Public(01)08714729983637(17)280708(10)36930489
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240100200
Device Catalogue NumberM001394240100200
Device Lot Number0036930489
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/19/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown